# SDR QXEA9800636

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814PH
- Make and model: Dhav DHC8102
- Aircraft serial: 43
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Out Of Adjust
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SEA - AFTER GEAR RETRACTION, THE LEFT GEAR DOOR REMAINED IN THE OPEN POSITION.  CYCLED THE LANDING GEAR AND THE DOOR CLOSED NORMALLY.  INSPECTED THE AIRCRAFT AND FOUND IT SAFE FOR A FERRY FLIGHT SEA-PDX.  IN PDX ADJUSTED THE JAM NUT ON THE LEFT FORWARD DOOR ACTUATOR STOP PLATE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
